Generalization of Tichonov and Hausdorff ‎Separation Axiomes in Intuitionistic Fuzzy ‎Special Topological Spaces

Main Article Content

Fatimah ‎ M. Mohammed Younis J. Yaseen

Abstract

Our goal in this paper is to give definitions of generalized of Tichonov and Hausdorff separation axioms in intuitionistic fuzzy special topological spaces, and study relationships between these spaces with the intuitionistic special topological spaces (X, τ0,1) and (X, τ 0,2) on one hand and intuitionistic fuzzy special topological spaces (X, τ1) and (X, τ2) on the other hand

Abstract Views: 2 | PDF Downloads: 1

Article Details

How to Cite
MohammedF. ‎., & Yaseen, Y. (2018). Generalization of Tichonov and Hausdorff ‎Separation Axiomes in Intuitionistic Fuzzy ‎Special Topological Spaces. Journal of University of Babylon, 26(4), 57-62. Retrieved from https://www.journalofbabylon.com/index.php/JUB/article/view/684
Section
Articles